| Catalog Number |
PR-41541-BAS |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "midline catheter insertion is performed without complications, a single puncture, and after 1 hour, leakage occurs through the proximal lumen (white).This is associated with the length of the device, since it is 15 cm and its tip does not remain in the subclavian vein.Irrigation is performed with a 10 ml prefilled syringe on several occasions and leakage is observed when irrigating the catheter.There was no reported patient injury.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description